Cookies?
Library Header Image
LSE Research Online LSE Library Services

Numerical evaluation of distributions in non-linear autoregression

Moeanaddin, R and Tong, Howell (1990) Numerical evaluation of distributions in non-linear autoregression. Journal of Time Series Analysis, 11 (1). pp. 33-48. ISSN 0143-9782

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9892.1990.tb00040.x
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184859...
Additional Information: © 1990 Blackwell Publishing Ltd
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 09:24
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6440

Actions (login required)

View Item View Item